# SDR REXA2015021900235

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 16,117 hours, 10,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE.  NO RED LIGHT FLASHING.  REPLACED FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT IAW CMM 25-60-11.  OK FOR SERVICE.
